Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Coughing, sore diaphragm, post nasal mucus dripping down throat, red uvula. Can you help?

I have developed a heavy cough over the past two days that has gotten worse rapidly today. I am coughing so much that my diaphragm is sore, lots of post nasal mucous dripping down throat , mostly clear but a tiny bit milky white when I cough it up, my uvula is pretty red, and there are several reddish-orange (a little smaller than pea-size maybe, and they look kind of jelly filled, but seemed solid enough when I lightly prodded one with a q-tip. Can you help me?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  944
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

In all probability it is infection - likely to be bacterial. You may need to test - throat swab for strep. You must see your GP
In the mean time, some over the counter medicines may give temporary relief - decongestants like phenylephrine / anti-histamines like levo-cetrizine / anti-inflammatory, anti-pyretics like ibuprofen / cough suppressants like dexomethorphan / soothening throat lozenges and so on - till the time you see your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor